MathSciNet Relay Station
MathSciNet bibliographic data
MR831410 (87e:49066) 49F20
Hutchinson, John E.; Meier, Michael A remark on the nonuniqueness of tangent cones. Proc. Amer. Math. Soc. 97 (1986), no. 1, 184–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement